Alert archive / Puerto Rico / Flash Flood Warnings in 2008
Flash Flood Warning 61, NWS JSJ
NWS JSJ issued this flash flood warning at Sep 22, 2008, 9:42 PM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 22, 2008, 9:42 PM CDT (02:42 UTC)
- Expired
- Sep 23, 2008, 7:26 AM CDT
- In force
- 10 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Flood severity
- None
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGCA52 TJSJ 230242
FFWSJU
PRC001-007-009-013-015-017-019-021-023-025-029-031-033-035-037-039-
041-043-045-047-051-053>055-057-059-061-063-067-069-073-075-077-079-
081-083-085-087-089-091-093-095-097-101-103-105-107-109-111-113-119-
121-123-125-127-129-133-135-137-139-141-143-145-149-151-153-230630-
/O.NEW.TJSJ.FF.W.0061.080923T0242Z-080923T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
1042 PM AST MON SEP 22 2008
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS REISSUED A
* FLASH FLOOD WARNING TO EXTEND IT IN TIME AND AREAL COVERAGE FOR...
TWO THIRDS OF PUERTO RICO...WITH THE EXCEPTION OF THE NORTHWEST
PORTION OF THE ISLAND
* UNTIL 230 AM AST
* AT 1024 PM AST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAINS AND THUNDERSTORMS MOVING FROM THE NEAR AND OFF SHORE
CARIBBEAN WATERS TOWARD THE SOUTHERN COAST OF PUERTO RICO. THESE
SHOWERS AND THUNDERSTORMS ARE INTERACTING WITH BANDS OF SHOWERS AND
THUNDERSTORMS THAT ARE MOVING FROM THE ATLANTIC WATERS TOWARD THE
NORTHERN COAST OF THE ISLAND...RESULTING IN MERGING CELLS THAT ARE
PRODUCING HEAVY TO TORRENTIAL RAINS WITH THUNDERSTORMS AND GUSTY
WINDS. RIVERS HAVE COME DOWN A BIT WITHIN THE PAST FEW HOURS...BUT
THIS NEW SURGE OF SHOWERS WILL CAUSE THE RIVERS TO RAPIDLY INCREASE
AS SHOWERS MOVE BY.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...ROADS
AND LANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 1822 6719 1829 6669 1852 6669 1841 6560
1828 6562 1825 6555 1796 6588 1792 6623
1795 6662 1793 6722
$$
OB3 follow-up statements
000
WGCA52 TJSJ 230631
FFWSJU
PRC001-007-009-013-015-017-019-021-023-025-029-031-033-035-037-039-
041-043-045-047-051-053>055-057-059-061-063-067-069-073-075-077-079-
081-083-085-087-089-091-093-095-097-101-103-105-107-109-111-113-119-
121-123-125-127-129-133-135-137-139-141-143-145-149-151-153-231230-
/O.EXT.TJSJ.FF.W.0061.000000T0000Z-080923T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
231 AM AST TUE SEP 23 2008
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
THE FOLLOWING MUNICIPALITIES
IN PUERTO RICO
BAYAMON
HORMIGUEROS
CIALES
CAGUAS
CIDRA
COAMO
CAYEY
COROZAL
FLORIDA
COMERIO
AIBONITO
AGUAS BUENAS
BARRANQUITAS
JUNCOS
JAYUYA
GURABO
ADJUNTAS
MARICAO
OROCOVIS
NARANJITO
MOROVIS
TOA ALTA
SABANA GRANDE
SAN GERMAN
SAN LORENZO
UTUADO
YAUCO
VILLALBA
TRUJILLO ALTO
VEGA ALTA
LAS PIEDRAS
LAS MARIAS
LARES
DORADO
GUAYANILLA
ARROYO
BARCELONETA
LUQUILLO
PATILLAS
MAUNABO
NAGUABO
GUAYNABO
CEIBA
CANOVANAS
GUAYAMA
FAJARDO
GUANICA
CAROLINA
HUMACAO
JUANA DIAZ
MANATI
PONCE
CABO ROJO
CATANO
MAYAGUEZ
VEGA BAJA
SAN JUAN
SALINAS
SANTA ISABEL
PENUELAS
LOIZA
RIO GRANDE
YABUCOA
TOA BAJA
LAJAS
ARECIBO
* UNTIL 830 AM AST
* AT 220 AM AST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAINS AND THUNDERSTORMS MOVING FROM THE NEAR AND OFF SHORE
CARIBBEAN WATERS TOWARD THE SOUTHERN COAST OF PUERTO RICO. SEVERAL
RIVERS REMAINS WELL ABOVE FLOOD STAGE...MAINLY OVER THE
SOUTHEAST...AND EASTERN INTERIOR SECTIONS OF PUERTO RICO.
THIS NEW SURGE OF SHOWERS WILL ONLY AGGRAVATE THE EXTREME AND
DANGEROUS FLOODING ALREADY OCCURRING ACROSS MOST OF PUERTO RICO.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 1822 6719 1829 6669 1852 6669 1841 6560
1828 6562 1825 6555 1796 6588 1792 6623
1795 6662 1793 6722
$$
CASTRO000
WGCA72 TJSJ 231201
FFSSJU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
801 AM AST TUE SEP 23 2008
PRC001-007-009-013-015-017-019-021-023-025-029-031-033-035-037-039-
041-043-045-047-051-053>055-057-059-061-063-067-069-073-075-077-079-
081-083-085-087-089-091-093-095-097-101-103-105-107-109-111-113-119-
121-123-125-127-129-133-135-137-139-141-143-145-149-151-153-231205-
/O.CAN.TJSJ.FF.W.0061.000000T0000Z-080923T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BAYAMON PR-HORMIGUEROS PR-CIALES PR-CAGUAS PR-CIDRA PR-COAMO
PR-CAYEY PR-COROZAL PR-FLORIDA PR-COMERIO PR-AIBONITO PR-AGUAS
BUENAS PR-BARRANQUITAS PR-JUNCOS PR-JAYUYA PR-GURABO PR-ADJUNTAS
PR-MARICAO PR-OROCOVIS PR-NARANJITO PR-MOROVIS PR-TOA ALTA PR-SABANA
GRANDE PR-SAN GERMAN PR-SAN LORENZO PR-UTUADO PR-YAUCO PR-VILLALBA
PR-TRUJILLO ALTO PR-VEGA ALTA PR-LAS PIEDRAS PR-LAS MARIAS PR-LARES
PR-DORADO PR-GUAYANILLA PR-ARROYO PR-BARCELONETA PR-LUQUILLO
PR-PATILLAS PR-MAUNABO PR-NAGUABO PR-GUAYNABO PR-CEIBA PR-CANOVANAS
PR-GUAYAMA PR-FAJARDO PR-GUANICA PR-CAROLINA PR-HUMACAO PR-JUANA
DIAZ PR-MANATI PR-PONCE PR-CABO ROJO PR-CATANO PR-MAYAGUEZ PR-VEGA
BAJA PR-SAN JUAN PR-SALINAS PR-SANTA ISABEL PR-PENUELAS PR-LOIZA
PR-RIO GRANDE PR-YABUCOA PR-TOA BAJA PR-LAJAS PR-ARECIBO PR-755 AM
AST TUE SEP 23 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR ARECIBO...LAJAS...
TOA BAJA...YABUCOA...RIO GRANDE...LOIZA...PENUELAS...SANTA ISABEL...
SALINAS...SAN JUAN...VEGA BAJA...MAYAGUEZ...CATANO...CABO ROJO...
PONCE...MANATI...JUANA DIAZ...HUMACAO...CAROLINA...GUANICA...
FAJARDO...GUAYAMA...CANOVANAS...CEIBA...GUAYNABO...NAGUABO...
MAUNABO...PATILLAS...LUQUILLO...BARCELONETA...ARROYO...GUAYANILLA...
DORADO...LARES...LAS MARIAS...LAS PIEDRAS...VEGA ALTA...TRUJILLO
ALTO...VILLALBA...YAUCO...UTUADO...SAN LORENZO...SAN GERMAN...SABANA
GRANDE...TOA ALTA...MOROVIS...NARANJITO...OROCOVIS...MARICAO...
ADJUNTAS...GURABO...JAYUYA...JUNCOS...BARRANQUITAS...AGUAS BUENAS...
AIBONITO...COMERIO...FLORIDA...COROZAL...CAYEY...COAMO...CIDRA...
CAGUAS...CIALES...HORMIGUEROS AND BAYAMON MUNICIPALITIES...
THE LATEST ROUND OF RAINFALL HAS NOT BEEN SUFFICIENT TO PREVENT ALL
BUT THE MAUNABO AND GUAYANES RIVERS FROM RECEDING BELOW FLOOD
STAGES. FURTHER HEAVY RAINFALL ON THE ISLAND OF PUERTO RICO IS NOT
EXPECTED BEFORE NOON...THEREFORE THE FLASH FLOOD WARNING HAS BEEN
CANCELLED. WARNINGS FOR POSSIBLE FLOODING FROM RAINFALL LATER IN THE
DAY WILL BE HANDLED ON A CASE-BY-CASE BASIS. THE FLASH FLOOD WATCH
REMAINS IN EFFECT THROUGH THIS EVENING.
LAT...LON 1822 6719 1829 6669 1852 6669 1841 6560
1828 6562 1825 6555 1796 6588 1792 6623
1795 6662 1793 6722
$$
SNELL000
WGCA72 TJSJ 231226
FFSSPN
COMUNICADO DE INUNDACIONES
NATIONAL WEATHER SERVICE SAN JUAN PR
801 AM AST MARTES DE 23 DE 2008
PRC001-007-009-013-015-017-019-021-023-025-029-031-033-035-037-039-
041-043-045-047-051-053>055-057-059-061-063-067-069-073-075-077-079-
081-083-085-087-089-091-093-095-097-101-103-105-107-109-111-113-119-
121-123-125-127-129-133-135-137-139-141-143-145-149-151-153-231205-
/O.CAN.TJSJ.FF.W.0061.000000T0000Z-080923T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BAYAMON PR-HORMIGUEROS PR-CIALES PR-CAGUAS PR-CIDRA PR-COAMO
PR-CAYEY PR-COROZAL PR-FLORIDA PR-COMERIO PR-AIBONITO PR-AGUAS
BUENAS PR-BARRANQUITAS PR-JUNCOS PR-JAYUYA PR-GURABO PR-ADJUNTAS
PR-MARICAO PR-OROCOVIS PR-NARANJITO PR-MOROVIS PR-TOA ALTA PR-SABANA
GRANDE PR-SAN GERMAN PR-SAN LORENZO PR-UTUADO PR-YAUCO PR-VILLALBA
PR-TRUJILLO ALTO PR-VEGA ALTA PR-LAS PIEDRAS PR-LAS MARIAS PR-LARES
PR-DORADO PR-GUAYANILLA PR-ARROYO PR-BARCELONETA PR-LUQUILLO
PR-PATILLAS PR-MAUNABO PR-NAGUABO PR-GUAYNABO PR-CEIBA PR-CANOVANAS
PR-GUAYAMA PR-FAJARDO PR-GUANICA PR-CAROLINA PR-HUMACAO PR-JUANA
DIAZ PR-MANATI PR-PONCE PR-CABO ROJO PR-CATANO PR-MAYAGUEZ PR-VEGA
BAJA PR-SAN JUAN PR-SALINAS PR-SANTA ISABEL PR-PENUELAS PR-LOIZA
PR-RIO GRANDE PR-YABUCOA PR-TOA BAJA PR-LAJAS PR-ARECIBO PR-
755 AM AM AST MARTES DE 23 DE 2008
...EL AVISO DE INUNDACIONES REPENTINAS HA SIDO CANCELADO PARA
ARECIBO...LAJAS...TOA BAJA...YABUCOA...RIO GRANDE...LOIZA...
PENUELAS...SANTA ISABEL...SALINAS...SAN JUAN...VEGA BAJA...
MAYAGUEZ...CATANO...CABO ROJO...PONCE...MANATI...JUANA DIAZ...
HUMACAO...CAROLINA...GUANICA...FAJARDO...GUAYAMA...CANOVANAS...
CEIBA...GUAYNABO...NAGUABO...MAUNABO...PATILLAS...LUQUILLO...
BARCELONETA...ARROYO...GUAYANILLA...DORADO...LARES...LAS MARIAS...
LAS PIEDRAS...VEGA ALTA...TRUJILLO ALTO...VILLALBA...YAUCO...
UTUADO...SAN LORENZO...SAN GERMAN...SABANA GRANDE...TOA ALTA...
MOROVIS...NARANJITO...OROCOVIS...MARICAO...ADJUNTAS...GURABO...
JAYUYA...JUNCOS...BARRANQUITAS...AGUAS BUENAS...AIBONITO...
COMERIO...FLORIDA...COROZAL...CAYEY...COAMO...CIDRA...CAGUAS...
CIALES...HORMIGUEROS Y BAYAMON...
LAS ULTIMAS LLUVIAS NO HAN SIDO SUFICIENTES PARA MATENER FUERA DE
SUS CAUSES A LA MAYORIA DE LOS RIOS. SOLO LOS RIO DE MAUNABO Y EL
GUAYANES AUN PERMANECEN POR ENCIMA DE SUS NIVELES DE DESBORDAMIENTO.
NO SE ANTICIPAN LLUVIAS FUERTES ADICIONALES POR AHORA SOBRE LA ISLA
DE PUERTO RICO...POR TAL MOTIVO SE HA CANCELADO EL AVISO DE
INUNDACIONES REPENTINAS. SIN EMBARGO SIGUE EN VIGOR LA VIGILANCIA DE
INUNDACIONES REPENTINAS PARA TODO PUERTO RICO. LOS POSIBLES AVISOS
QUE PUEDAN ORIGINARSE POR LAS LLUVIAS ANTICIPADAS DURANTE ESTA TARDE
SE VERAN INCIDENTE POR INCIDENTE.
LAT...LON 1822 6719 1829 6669 1852 6669 1841 6560
1828 6562 1825 6555 1796 6588 1792 6623
1795 6662 1793 6722
$$
SNELLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Sep 22, 3:21 PM CDT, 6 hours 21 minutes earlier.
Area forecast discussion, Sep 22, 3:21 PM CDT, 6 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
421 PM AST MON SEP 22 2008
.DISCUSSION...SURFACE LOW ALONG THE NE COAST OF THE DOMINICAN
REPUBLIC AND ASSOCIATED LLVL TROUGH ARCHING S AND THEN SW INTO
CENTRAL CARIB GRADUALLY MOVING AWAY FROM PUERTO RICO THIS
AFTERNOON. HOWEVER...BROAD MID LEVEL TROF ACROSS THE AREA AND
RELATIVELY STRONG S TO SE LLVL FLOW CONTINUES TO FEED ABUNDANT
TROPICAL MOISTURE INTO THE E/SE SIDE OF LLVL TROF...AND AIDED BY
DIVERGENCE ALOFT INDUCED BY UPPER LOW TO OUR NW...SCT DEEP CNVTV
CLUSTERS CONTINUE TO FIRE ACROSS THE LOCAL OFFSHORE CARIB WATERS
ALONG THE MID LEVEL TROF AXIS...AND ARE PROPAGATING N AND NNE
ACROSS PUERTO RICO THIS AFTERNOON. MEANWHILE...FINE LINES OF TCU
STREAMING OFF OF THE LEEWARDS ARE BLOWING UP INVOF OF THE VIRGIN
ISLANDS...PRODUCING WIDELY SCATTERED TSTORMS THERE...MOVING NWD.
STLT IMAGERY THIS AFTERNOON SHOWS AMPLE MOISTURE STILL FEEDING
INTO THE MCS TO OUR S...AND PORTIONS OF THIS BROAD AREA ARE LIKELY
TO MOVE ACROSS THE LOCAL AREA THIS EVENING THROUGH TUESDAY MORNING
AND MAINTAIN LIKELIHOOD OF HEAVY PRECIP ACROSS S HALF OF PR AND TO
A SLIGHTLY LESSER EXTENT...CULEBRA...VIEQUES...AND ALL THE VIRGIN
ISLANDS.
SINCE THIS SYSTEM HAS NOT DEEPENED...IT IS LIKELY TO CONTINUE ON
THIS MORE WNW TRAJECTORY AT LEAST IN THE SHORT TERM...BEFORE
MOVING MORE NW AND THEN N AROUND THE PERIPHERY OF THE W ATLC
RIDGE. THIS WILL CERTAINLY HAVE AN EFFECT ON HOW MUCH AND WHERE
ALL THIS MOISTURE AND WEATHER TO OUR S MOVES ACROSS THE LOCAL AREA
IN THE NEXT 24 HOURS. ANOTHER 2 TO 4 INCHES OF PRECIP IS A GOOD
BET ACROSS THE S HALF OF PR...EAST COASTAL SECTIONS...AND THE
ISLANDS TO THE EAST...WITH A CHANCE FOR HIGHER AMOUNTS IN THE 6 TO
8 INCH RANGE STILL A POSSIBILITY ACROSS S AND SW SECTIONS OF PR
SHOULD ONE OF THESE LARGE TSTORM CLUSTERS OR BANDS LIFT SLOWLY
ACROSS THE ISLAND TONIGHT. THUS FLASH FLOOD AND MUDSLIDE
POTENTIAL REMAIN HIGH. N SECTIONS OF PR...N OF THE CORDILLERA...
WILL LIKELY SEE INTERMITTENT STRATOFORM PRECIP WITH LIGHT TO
MODERATE AMOUNTS...AND PERIODS OF EMBEDDED HEAVY PRECIP. THIS
LIKELY TO KEEP PRECIP ACCUMULATIONS AOB 2 INCHES FOR THE N HALF OF
PR THROUGH TUE MORNING. LOCAL RIVERS AND STREAMS REMAIN
HIGH...AND N COASTAL RIVER SYSTEMS WILL REMAIN NEAR OR OUT OF
THEIR BANKS THROUGH TUESDAY AFTERNOON/EVENING.
AS ADVERTISED IN PAST DAYS...IT LOOKS LIKE THE MOISTURE WILL BEGIN
TO DECREASE ACROSS THE AREA TUESDAY AFTERNOON OR EVENING. FOR THE
REST OF THE WEEK...DAYTIME HEATING AND DIURNAL EFFECTS ARE
EXPECTED TO BE THE MAIN FORCING MECHANISMS. IT WILL LIKELY TAKE
THE REST OF THE WEEK FOR LOCAL SOILS TO DRY OR DRAIN
SUFFICIENTLY.
&&
.AVIATION...A PERSISTENT CLOUD DECK OF OVC 050-080 IS EXPECTED TO
REMAIN ACROSS ALL THE LOCAL TAF SITES...EXCLUDING TKPK AND
TNCM...THROUGH THE EVENING AND OVERNIGHT HOURS. EMBEDDED SHOWERS AND
THUNDERSTORMS WILL HAVE THE POTENTIAL TO BRING TEMPORARY MVFR AND
BRIEF IFR CONDITIONS ACROSS PR AND THE VI THROUGH AT LEAST 12Z
TUESDAY MORNING...BEFORE CONDITIONS IMPROVE SOMEWHAT DURING THE
AFTERNOON HOURS TOMORROW.
&&
.MARINE...A STRONG 20-30 KT ESE TO SE LLVL FLOW PREVAILS ACROSS
THE LOCAL AREA TODAY IN THE WAKE OF THIS EXITING LLVL LOW-
TROUGH...WITH HIGHEST SURFACE WIND AND SEAS MONA PASSAGE AND NW
ATLC WATERS W OF 67W. WIND WILL RELAX TUESDAY DURING THE MORNING
AS LOW TO MID LEVEL RIDGING SHIFTS ACROSS THE E CARIB AHEAD OF
THE NEXT STRONGLY POSITIVE TILTED LLVL TROF/ELY WAVE NOW
APPROACHING THE LEEWARD ISLANDS. SEAS TO THEN BEGIN TO COME DOWN
TUESDAY THROUGH WEDNESDAY...WITH ALL SCAS LIKELY TO BE
DISCONTINUED TUESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 80 83 77 88 / 80 80 30 40
STT 81 83 78 87 / 60 60 40 40
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...FLASH FLOOD WATCH UNTIL 8 PM AST THIS EVENING FOR CENTRAL
INTERIOR-CULEBRA-EASTERN INTERIOR-MAYAGUEZ AND VICINITY-
NORTH CENTRAL-NORTHEAST-NORTHWEST-PONCE AND VICINITY-SAN
JUAN AND VICINITY-SOUTHEAST-SOUTHWEST-VIEQUES-WESTERN
INTERIOR.
VI...NONE.
&&
04/70/Hazardous weather outlook, Sep 22, 8:54 AM CDT, 12 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS NATIONAL WEATHER SERVICE SAN JUAN PR 954 AM AST MON SEP 22 2008 AMZ710>750-PRZ001>013-231415- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 954 AM AST MON SEP 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A LARGE AREA OF DISTURBED WEATHER WILL CONTINUE TO BRING PERIODS OF MODERATE TO HEAVY RAINFALL TO MUCH OF PUERTO RICO TODAY. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF PUERTO RICO...INCLUDING CULEBRA AND VIEQUES UNTIL AT LEAST 8 PM AST. BETWEEN 10 AND 20 INCHES OF RAINFALL HAS ALREADY FALLEN ACROSS SECTIONS OF SOUTHERN PUERTO RICO OVER THE PAST 24 HOURS...AND AN ADDITIONAL 4 TO 8 INCHES OF RAINFALL WILL BE POSSIBLE TODAY. WIDESPREAD FLOODING IS ALREADY OCCURRING...AND IS EXPECTED TO PERSIST THROUGHOUT THE DAY...WITH THE POSSIBILITY OF LANDSLIDES IN AREAS OF STEEP TERRAIN. IN ADDITION...ROUGH MARINE CONDITIONS ARE EXPECTED ACROSS THE LOCAL COASTAL WATERS TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DUE TO VERY SATURATED SOILS...ANY ADDITIONAL RAINFALL WILL LIKELY LEAD TO FLOODING ACROSS PUERTO RICO...WITH LANDSLIDES POSSIBLE IN AREAS OF STEEP TERRAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF FLOODING AND RAINFALL TOTALS APPRECIATED TODAY. AMZ720-730-VIZ001-002-231415- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 954 AM AST MON SEP 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A LARGE AREA OF DISTURBED WEATHER WILL CONTINUE TO BRING PERIODS OF MODERATE TO HEAVY RAINFALL TO SECTIONS OF THE U.S. VIRGIN ISLANDS TODAY. DUE TO ALREADY SATURATED SOILS...THERE IS A HIGH POTENTIAL FOR FLOODING ACROSS THE LOCAL ISLANDS TODAY IN ADDITION TO THE POSSIBILITY FOR LANDSLIDES IN AREAS OF STEEP TERRAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DUE TO VERY SATURATED SOILS...ANY ADDITIONAL HEAVY RAINFALL WILL LIKELY LEAD TO FLOODING ACROSS THE U.S. VIRGIN ISLANDS...WITH LANDSLIDES POSSIBLE IN AREAS OF STEEP TERRAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF FLOODING AND RAINFALL TOTALS APPRECIATED TODAY. SR
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 8:01 PM CDT | Special Marine Warning | JSJ | 59 min | |
| Sep 23, 6:50 AM CDT | Areal Flood Warning | JSJ | 6 hr | |
| Sep 23, 11:22 AM CDT | Special Marine Warning | JSJ | 113 min | |
| Sep 23, 12:30 PM CDT | Areal Flood Warning | JSJ | 6 hr | |
| Sep 23, 1:11 PM CDT | Special Marine Warning | JSJ | 2 hr | |
| Sep 23, 3:19 PM CDT | Special Marine Warning | JSJ | 116 min | |
| Sep 23, 3:59 PM CDT | Flash Flood Warning | JSJ | 31 min | |
| Sep 23, 4:02 PM CDT | Flash Flood Warning | JSJ | 88 min | |
| Sep 23, 5:22 PM CDT | Flash Flood Warning | JSJ | 113 min | |
| Sep 23, 6:10 PM CDT | Special Marine Warning | JSJ | 110 min | |
| Sep 23, 6:23 PM CDT | Areal Flood Warning | JSJ | 16 hr |
Nearby
Flash Flood Warnings in Puerto Rico, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.